A note on zero-dimensional preimages of compact spaces
Acta Universitatis Carolinae. Mathematica et Physica, Tome 28 (1987) no. 2, pp. 5-7
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1987_28_2_a1,
author = {B{\l}aszczyk, A.},
title = {A note on zero-dimensional preimages of compact spaces},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {5--7},
year = {1987},
volume = {28},
number = {2},
mrnumber = {0932733},
zbl = {0643.54025},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1987_28_2_a1/}
}
Błaszczyk, A. A note on zero-dimensional preimages of compact spaces. Acta Universitatis Carolinae. Mathematica et Physica, Tome 28 (1987) no. 2, pp. 5-7. http://geodesic.mathdoc.fr/item/AUCMP_1987_28_2_a1/